# SDR EVCA20110909005

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N233AE
- Make and model: Bell 206L-3
- Aircraft serial: 51453
- Aircraft time: 8,814 hours, 23,024 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031329103
- Condition: Cracked
- Location: Tail Boom
- Part time: 8,814 hours, 23,024 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LT UPPER AIRFRAME TAILBOOM ATTACH FITTING.
